# SDR GAIA00592

- Difficulty date: September 6, 2000
- Submitted: December 11, 2000
- Operation: Air carrier
- Aircraft: N6810
- Make and model: Boeing 727223
- Aircraft serial: 19485
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING HEAVY CHECK FOUND:  FLOOR SUPPORT CORRODED ON TOP FLANG STA 298 & LBL13 CONTINGUING AFT PILLOWING FLOOR SKIN STA 304.  CORRECTIVE ACTION: REMOVE, FABRICATED & INSTALLED ANGLE & FLOOR SUPPORT STA 298 LBL13 51-20-1, 51-30-2, 51-30-5
